Weighted Hardy's inequalities with mixed norm II

James Adedayo Oguntuase

Kragujevac Journal of Mathematics (2001)

  • Volume: 23, Issue: 23, page 75-83
  • ISSN: 1450-9628

How to cite


James Adedayo Oguntuase. "Weighted Hardy's inequalities with mixed norm II." Kragujevac Journal of Mathematics 23.23 (2001): 75-83. <http://eudml.org/doc/253021>.

author = {James Adedayo Oguntuase},
journal = {Kragujevac Journal of Mathematics},
keywords = {Hardy type inequality; weight functions},
language = {eng},
number = {23},
pages = {75-83},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Weighted Hardy's inequalities with mixed norm II},
url = {http://eudml.org/doc/253021},
volume = {23},
year = {2001},

AU - James Adedayo Oguntuase
TI - Weighted Hardy's inequalities with mixed norm II
JO - Kragujevac Journal of Mathematics
PY - 2001
PB - Prirodno-matematički fakultet Kragujevac
VL - 23
IS - 23
SP - 75
EP - 83
LA - eng
KW - Hardy type inequality; weight functions
UR - http://eudml.org/doc/253021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.